Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 16, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at May 9, 2024, 12:02 AM EDT for Gilmer County, Murray County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2024, 12:02 AM EDT (04:02 UTC)
- Expired
- May 9, 2024, 6:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gilmer County, GA, Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 141 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
845
WGUS52 KFFC 090402
FFWFFC
GAC123-213-091000-
/O.NEW.KFFC.FF.W.0016.240509T0402Z-240509T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1202 AM EDT Thu May 9 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Gilmer County in north central Georgia...
Central Murray County in northwestern Georgia...
* Until 600 AM EDT.
* At 1202 AM EDT, Radar estimates and automated rain gauges
indicated that between 1 and 3 inches of rain have fallen.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Chatsworth, Ellijay, Eton, East Ellijay, Mountaintown, Tails
Creek, Fort Mountain State Park, Ramhurst, Cherry Log, Cartecay,
Roy, Pisgah and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3484 8484 3485 8442 3481 8432 3473 8426
3468 8425 3459 8428 3463 8464 3464 8491
3471 8486
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at May 8, 7:54 PM EDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 8, 7:54 PM EDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 754 PM EDT Wed May 8 2024 ...New 00Z Aviation Discussion... .UPDATE... Issued at 528 PM EDT Wed May 8 2024 A Tornado Watch is in effect for portions of far north Georgia until 12 AM EDT tonight. Low-level shear of 20-25 kts is present across portions of middle Tennessee, near modified outflow from storms earlier today. This low-level shear along with deep-layer bulk shear of 35-40 kts and SBCAPE values of 2000-2500 J/kg has been sufficient for the development of discrete supercells at the time of this writing. As outflow propagates south and east into similarly unstable air in far north Georgia, it will promote the development of scattered thunderstorms. It is worth noting that 0-1 km SRH values in this area will range from 100-150 m2/s2. Thunderstorms that occur this evening will have the potential to become strong to severe, capable of producing damaging wind gusts, hail, and isolated tornadoes. King && .SHORT TERM... (This afternoon through Thursday) Issued at 242 PM EDT Wed May 8 2024 A nearly stationary frontal boundary currently extends from S New England SW to near Kansas City. Scattered to numerous thunderstorms extend across NC and TN to MO in a very moist and unstable warm sector. A few discrete strong to severe storms have also fired across extreme NE GA and NW SC. Mid-level flow is fairly zonal, with stronger short waves and/or lows well to the N. However, disturbances farther S continue to force convection in the juicy environment. Models continue to indicate a shortwave dropping SE across N GA late tonight. Many high resolution models bring thunderstorms S later tonight into an environment with MUCAPES of 2000 J/kg or higher and effective shear values of 30-40 knots. This should continue to support strong to severe thunderstorms, with wind and hail the main threats. There will also be a risk of isolated tornadoes, mainly across the extreme N. Heavy rainfall will also be a threat, as storm motion will likely nearly parallel the orientation of the axis of storms. As these storms continue to progress S, some guidance weakens them late tonight and early Thu. However, this solution is highly uncertain given the continuing instability and shear across the area. Even if these storms do weaken, there will likely be a lingering boundary formed by the cool pool leftover from the storms that will act as an additional focusing mechanism for storm redevelopment later in the day on Thu. Instability and shear near and S of the old outflow boundary will be high. The greatest uncertainty with this feature will revolve around how stable the air is N of the old outflow boundary and how that limits convection initiation farther to the N. A potent shortwave will move across the S portion of the area late Thu night and into Fri, supporting more strong to severe thunderstorms across the S portion of the area. The S boundary of the cool pool will likely help focus these storms. Due to the slow advancement of a cold front to the S and the E storm motion along a W- E aligned line of storms, locally heavy rainfall is definitely possible. SEC && .LONG TERM... (Friday morning through next Tuesday) Issued at 242 PM EDT Wed May 8 2024 Highlights: -Shower and thunderstorm activity continues on Friday mainly for the southern two-thirds of the forecast area. -Drier weather briefly returns this weekend before rain makes another appearance early next week. Latest hi-res guidance is coming into better agreement with bringing an MCS originating in East TX across the Southeast states Thursday night through early Friday morning. With decent instability, another surge of moisture (PWs surging between 1-2" range) and plenty of shear another early morning wind threat Friday morning (start of the long term period) will be possible for areas I-20 southward. As stated in previous forecast discussions, guidance tends to struggle with exact placement and evolution of MCS features thus there are a few uncertainties with regards to the exact path of this overnight/early morning MCS. Additionally, what occurs Friday morning will impact what occurs for the remainder of the day -- i.e. redevelopment across the southeast in the vicinity of the southward moving cold front or lack of development due to a 'worked over' environment. In addition to the severe threat localized flooding will also be a concern given multiple rounds of active weather in the short term and the start of the long term period. Will continue to monitor in later forecast updates. Otherwise, a cold front that will be situated across North GA will continue migrating southward as a shortwave to our north swings eastward. This will act to gradually bring any shower or thunderstorm activity to an end by Friday evening. A brief period of dry and slightly cooler weather is expected this weekend as we return to northwest flow aloft. Rain chances look to return to the region next week as another low pressure system developing in the Southern Plains moves eastward. 07 && .AVIATION... (00Z TAFS) Issued at 745 PM EDT Wed May 8 2024 Conditions are VFR at all TAF sites as the evening begins, with a cu field between 040-060 expected to persist for the next couple of hours. MVFR ceilings are expected to develop in the early morning, between 08-10Z. SHRA/TSRA will begin to spread into far north Georgia late tonight, advancing towards the metro ATL area during the early morning hours. A PROB30 for TSRA is being carried from 10-15Z at ATL. Some storms within this line could be strong to severe, capable of producing gusty winds and hail. Have maintained higher the wind speeds/gusts in PROB30 along with reducing visibilities and ceiling heights. Showers will linger behind the initial push of thunderstorms, with ceilings slow to improve. Winds will be primarily SW at 5-9 kts through the evening, increasing to 8-12 kts in the early morning on Thursday and through the remainder of the day. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 68 84 64 80 / 40 80 30 40 Atlanta 69 84 65 79 / 40 80 40 40 Blairsville 62 78 57 70 / 80 90 30 30 Cartersville 65 84 61 77 / 60 80 40 30 Columbus 72 88 68 84 / 20 70 50 60 Gainesville 68 82 65 78 / 60 80 30 30 Macon 70 86 67 82 / 10 70 40 60 Rome 67 85 62 77 / 70 80 40 20 Peachtree City 68 84 63 80 / 30 80 50 40 Vidalia 70 91 71 85 / 0 60 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SEC LONG TERM....07 AVIATION...King
Hazardous weather outlook, May 8, 10:03 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1003 PM EDT Wed May 8 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1003 PM EDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Thunderstorms are currently pushing eastward into north Georgia. They are producing damaging wind gusts, hail, and locally heavy rainfall. Isolated tornadoes will also be possible in the far northern tier. A Tornado Watch is in effect in this area until midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Periods of thunderstorm activity will continue in the region through Friday ahead of a cold front. The highest risk of severe weather will shift southward through Friday morning. Damaging wind gusts, large hail, and a couple of brief tornadoes are all possible. In addition, locally heavy rainfall is expected as storm motion parallels the orientation of storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, May 8, 11:20 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1120 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Tstm Wnd Dmg 4 NW Tilton 34.70N 84.99W
05/08/2024 Whitfield GA Emergency Mngr
Tree down at S Dixie Hwy and Corporate Dr.
&&Special weather statement, May 8, 11:31 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Wed May 8 2024
GAZ001>003-090400-
Catoosa GA-Walker GA-Dade GA-
1131 PM EDT Wed May 8 2024
...A strong thunderstorm will impact portions of Catoosa,
northwestern Walker and northern Dade Counties through MIDNIGHT
EDT...
At 1131 PM EDT, a strong thunderstorm was over New England, or near
Trenton, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Ringgold, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
Chattanooga Valley, Indian Springs, Graysville, Blue Spring,
Wildwood, Fairview, Stephensville, Boynton, Beaumont, Chattanooga
Valley, New England, Morganville, Hooker, Cloudland Canyon State
Park, and Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 400 AM EDT for northwestern
Georgia.
&&
LAT...LON 3498 8504 3485 8508 3479 8528 3483 8558
3486 8558 3498 8547
TIME...MOT...LOC 0331Z 278DEG 32KT 3488 8545
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, May 8, 11:36 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1136 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM Tstm Wnd Dmg Blue Spring 34.88N 85.22W
05/08/2024 Catoosa GA Emergency Mngr
Tree down in 3500 block of Burning Bush Rd.
&&Local storm report, May 8, 11:43 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1143 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Hail 3 NNW North Georgia Spe 34.73N 84.85W
05/08/2024 M1.00 Inch Murray GA Amateur Radio
1 inch hail at Tibbs Bridge Rd and New Hope
Rd.
&&Local storm report, May 8, 11:45 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1145 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM Tstm Wnd Dmg 2 NNE North Georgia Spe 34.72N 84.82W
05/08/2024 Murray GA Emergency Mngr
Tree down at Gudger Rd and Hwy 225 S.
&&Local storm report, May 8, 11:48 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1148 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM Flash Flood 3 SSW Rocky Face 34.77N 85.05W
05/08/2024 Whitfield GA Emergency Mngr
Vehicle overturned and filled with water at
Utility rd and Miracle Dr.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 8, 9:07 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| May 8, 9:14 PM EDT | Tornado Warning | FFC | Dade, Walker | 31 min |
| May 8, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| May 8, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| May 8, 10:07 PM EDT | Tornado Warning | FFC | Dade, Walker | 23 min |
| May 8, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 65 min |
| May 8, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Walker, Whitfield | 48 min |
| May 8, 10:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| May 8, 10:43 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 32 min |
| May 8, 10:51 PM EDT | Tornado Warning | FFC | Murray, Walker, Whitfield | 24 min |
| May 8, 11:01 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 6 hr |
| May 8, 11:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 64 min |
| May 8, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 62 min |
| May 8, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 44 min |
| May 8, 11:16 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 22 min |
| May 8, 11:31 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 29 min |
| May 8, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 49 min |
| May 8, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 47 min |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 8 hr |
| May 9, 12:10 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 9, 12:27 AM EDT | Tornado Warning | FFC | Chattooga, Walker | 48 min |
| May 9, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Union, White | 43 min |
| May 9, 12:51 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 8 hr |
| May 9, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 38 min |
| May 9, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 40 min |
| May 9, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Walker, Whitfield | 39 min |
| May 9, 1:25 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 50 min |
| May 9, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 32 min |
| May 9, 1:49 AM EDT | Special Weather Statement | FFC | Banks, Hall, Madison | 56 min |
| May 9, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 49 min |
| May 9, 2:18 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 27 min |
| May 9, 2:42 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more | 7 hr |
| May 9, 2:45 AM EDT | Special Weather Statement | FFC | Forsyth, Hall, Jackson | 45 min |
| May 9, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Hall, Jackson | 52 min |
| May 9, 3:18 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 42 min |
| May 9, 3:52 AM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 38 min |
| May 9, 4:10 AM EDT | River Flood Warning | FFC | Whitfield | 92 min |
| May 9, 4:14 AM EDT | River Flood Warning | FFC | Gilmer | 7 hr |
| May 9, 4:23 AM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 9, 4:25 AM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| May 9, 4:30 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| May 9, 4:38 AM EDT | River Flood Warning | FFC | Whitfield | 42 hr |
| May 9, 4:44 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 46 min |
| May 9, 5:10 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 38 min |
| May 9, 5:35 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 40 min |
| May 9, 5:43 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 62 min |
| May 9, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Union | 44 min |
| May 9, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| May 9, 6:42 AM EDT | River Flood Warning | FFC | Murray | 13 hr |
| May 9, 6:55 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 55 min |
| May 9, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 44 min |
| May 9, 7:29 AM EDT | Special Weather Statement | FFC | Banks, Hall | 31 min |
| May 9, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall | 42 min |
| May 9, 7:38 AM EDT | River Flood Warning | FFC | Dade | 28 hr |
| May 9, 7:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more | 48 min |
| May 9, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 47 min |
| May 9, 8:01 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| May 9, 8:24 AM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 51 min |
| May 9, 8:33 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 27 min |
| May 9, 9:05 AM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Wilkes | 40 min |
| May 9, 9:06 AM EDT | Special Weather Statement | FFC | Heard | 39 min |
| May 9, 9:59 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| May 9, 10:10 AM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| May 9, 10:13 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Washington | 32 min |
| May 9, 10:36 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 24 min |
| May 9, 10:40 AM EDT | Special Weather Statement | FFC | Harris | 35 min |
| May 9, 10:43 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 32 min |
| May 9, 10:54 AM EDT | River Flood Warning | FFC | Chattooga | 20 hr |
| May 9, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 40 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 29 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 29 min |
| May 9, 11:44 AM EDT | Special Weather Statement | FFC | Houston, Peach | 31 min |
| May 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Meriwether | 37 min |
| May 9, 12:12 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
| May 9, 12:20 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 42 hr |
| May 9, 12:22 PM EDT | Special Weather Statement | FFC | Schley | 23 min |
| May 9, 12:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Webster | 45 min |
| May 9, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 43 min |
| May 9, 12:33 PM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter | 27 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.